Publisher DOI: 10.7155/jgaa.00552
Title: Circumference of essentially 4-connected planar triangulations
Language: English
Authors: Fabrici, Igor 
Harant, Jochen 
Mohr, Samuel 
Schmidt, Jens M.  
Issue Date: 2021
Source: Journal of graph algorithms and applications 25 (1): 121-132
Journal or Series Name: Journal of graph algorithms and applications 
URI: http://hdl.handle.net/11420/8419
ISSN: 1526-1719
Institute: Algorithmen und Komplexität E-11 
Document Type: Article
Project: Probleme der Strukturellen und Chromatischen Graphentheorie 
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

25
checked on Jan 21, 2021

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.